# SDR FDKA200608215

- Difficulty date: August 20, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 14,015 hours, 12,672 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FDM 6120 NAS.  ABORTED TAKEOFF DUE TO AN E2 REVERSER DISAGREE.  MAINTENANCE ADJUSTED UPPER AND LOWER ACTUATORS.
